# SDR CALA2022071801804

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 110,244 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Door 3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY BATTERY PACK M33405 ABOVE DOOR 3 LEFT  NEEDS NEW BATTERY PACK, M&E 99-3351-3-0015 NIS IN IAH BATTERY PACK IS FOR EMERGENCY LIGHTS INSTALLED NEW BATTERY PACK. OPS CHECK OK REF AMM 33-50 VERIFIED BATTERY INSTALLED REF AMM 33-51-06. OPS CHECK GOOD.
